Communications in Mathematical Physics

Outer automorphisms and reduced crossed products of simple $C^*$-algebras

Akitaka Kishimoto

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 81, Number 3 (1981), 429-435.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920327

Mathematical Reviews number (MathSciNet)
MR0634163

Zentralblatt MATH identifier
0467.46050

Subjects
Primary: 46L40: Automorphisms
Secondary: 46L05: General theory of $C^*$-algebras

Citation

Kishimoto, Akitaka. Outer automorphisms and reduced crossed products of simple $C^*$-algebras. Comm. Math. Phys. 81 (1981), no. 3, 429--435. https://projecteuclid.org/euclid.cmp/1103920327


Export citation